# SDR SWIA202161778

- Difficulty date: October 7, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 39,035 hours, 28,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: CC670331051
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE TO LHS SKIN PANEL BETWEEN FS 193.00 - FS 202.75 AND STR BL22.00 - STR 14L FROM BIRDSTRIKE. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. REF CAMP'S ML 23603273, 23603274, 23603275 AND 23603276.   (FILED CLOSED)    REMOVED AND REPLACED LH SIDE SKIN ASSY BETWEEN FS193.00 - FS202.75 AND BL00.00 - BL22.00 IN REF TO SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLIED WITH M-337. PRIMED AND PAINTED IN REF TO SRM 51-25-01.
